None found.

  • Size

    24 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets, 200 mg. Pain reliever/fever reducer (NSAID). Coated gel caplets (capsule-shaped gelatin-coated tablets). Questions or comments? Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730165204

    SKU/UPC

    30573016520

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    30 ct

    Identifier

    00369168335301

    SKU/UPC

    36916833530
  • Size

    20 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen, 200 mg/diphenhydramine citrate, 38 mg tablets. Coated caplets (capsule-shaped tablets). www.motrin.com.

    Identifier

    00300450563200

    SKU/UPC

    30045056320

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    100ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730150408

    SKU/UPC

    30573015040

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    20ct

    Description

    Other Information: Each caplet contains: sodium 22 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Film-coated ibuprofen sodium. Ibuprofen tablets, 200 mg (provided as ibuprofen sodium 256 mg). Coated caplets (capsule-shaped tablets). Questions or comments? Call weekdays 9 AM to 5 PM EST at 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730134200

    SKU/UPC

    30573013420

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    20 ct

    Description

    Advil® Ibuprofen tablets, 200mg (Provided as ibuprofen sodium 256mg) Tablets. Film-coated, ibuprofen sodium. Pain reliever/fever reducer (NSAID). Uses: Temporarily relieves minor aches and pains due to: Headache. Toothache. Backache. Menstrual cramps. The common cold. Muscular aches. Minor pain of arthritis. Temporarily reduces fever. Questions or comments Call weekdays 9 AM to 5 PM EST at 1-800-88-ADVIL. For most recent product information, visit www.advil.com. ©2014 Pfizer Inc.

    Identifier

    00305730133203

    SKU/UPC

    30573013320

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Advil
  • Size

    100ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Capsule-shaped tablets. Questions or comments? Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730160407

    SKU/UPC

    30573016040

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    10 ct

    Description

    Advil® Pain Reliever Pocket Pack. Ibuprofen tablets, 200mg. Pain reliever/fever reducer (NSAID). Coated tablets. Uses: Temporarily relieve minor aches and pains due to: Headache. Toothache. Backache. Menstrual cramps. The common cold. Muscular aches. Temporarily reduces fever. Questions or Comments Call toll free 1-800-88-ADVIL. For most recent product information, Visit www.advil.com. © 2016 Pfizer Inc.

    Identifier

    00305730151108

    SKU/UPC

    30573015110

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Advil
  • Size

    24 ct

    Description

    Topcare® ibuprofen 200mg tablets temporarily relieve minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps and temporarily reduces fever. ††This product is not manufactured or distributed by wyeth consumer healthcare, distributor of advil®. Gluten free. Compare to advil® active ingredient.††

    Identifier

    00036800129047

    SKU/UPC

    3680012904

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets, 200 mg. Pain reliever/fever reducer (NSAID). Coated gel caplets (capsule-shaped gelatin-coated tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent production information, visit www.Advil.com.

    Identifier

    00305730165303

    SKU/UPC

    30573016530

    Manufacturer

    Pfizer

    Brand

    Advil